# SDR MWEA040047

- Difficulty date: March 31, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bracket
- Part number: 591025659
- Condition: Corroded
- Location: Lower Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR AREAS OF CORROSION ON LOWER RUDDER BRACKET.  REMOVED AND REPLACED LOWER BRACKETS.
